for years and years i have been suffering from dizzy spells and trembling hands. I get these episodes where my hands will start shaking, which isnt too annoying but then i get really dizzy an my legs start to feel really weak and it becomes very difficult to walk and i cant even do simple things like holding a pen i start to feel really sick an like im going to pass out, i never actually have passed out thankfully but its getting to the point that if i get like this at work i just cant work anymore i have to go sit down. Ive seen doctors about it in the past and they ssay its essential tremors (like older people get) but im only 2 and while i know its possible to get things like that young none of the medication works. I just feel like theres something theyre missing, i need this to stop its so awful to wake up in the morning and feel like you dot even have the energy to make breakfast!.
Has anyone else experienced anything like this and if so did you find out what it is and how to fix it?
Welcome to the MedHelp forum!
Two things should be ruled out first. One is a pinched cervical spinal nerve. Hence MRI and nerve conduction study should be done. The other is hyperthyroidism, which can be ruled out by a simple blood test. It can also be epilepsy so EEG should be done. Please discuss these possibilities with your doctor if they have not been looked into.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Is this diabetes? I had my son (I had gestational diabetes with) in June. Since then, I feel slight dizziness, shakiness, muscle weakness, easily fatigued, pins and needles (on and off) on my arms, cheeks, and sometimes chest. As of the last three, four months I have been having at least two yeast infections a month and I don't know what is causing them (I have good hygiene and sex is an infrequent thing in my house :) My symptoms weren't so bothersome, but as of late, they are really getting in the way of daily life. What is this? My doctors just said, "Oh, it's anxiety, take xanax." I think it is more than that, though. Please help!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.